# SDR UPS03841032

- Difficulty date: July 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT PIT STA 1200 STR 33L SHEAR TIE FITTING CORRODED.  REMOVED CORRODED FITTING IAW DC8 SRM 51-1-20D.  LOCATE AND DRILLED NEW FITTING AND FABRICATED SPLICE ANGLES IAW DC8 SRM 53-2-0 FIG 2D.  ALODINE AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED 2 FITTING AND SPLICE ANGLES IAW DC8 SRM 53-2-0 FIG 2D.
